logo
Search icon Search Home Contact
All about Health News, Articles, Discussion
Home News Article Forum
    

#1 2007-11-02 18:08:54

pop2020
New member
Ranking
Reputation :  [+ 0/ -0 ]

150mg for 3 years now and i am beggining to get need some help please

hi i have been taking effexor 150mg for 3 years now and i am begging to feel different and was wondering if someone could help.

this is extrememly embarassing ..

ok when i wake up the first thing i need is my tablet or i get all shaky and thoughts in my head go racing around and i get scared etc. the main prob is about 4 months ago i started going to the toilet every few hours and i started to ejaculate in 20 secs or less no matter what i tried nothing helps. i still goto the pee every hour or more and my ejaculation is getting worse and after i cum the tip of my **** is sore and immediately i need the toilet again. now i never had this prob before and i have been for a urin test which came back clear. could this be my pills a side effect or what? i have ocd by the way and anxiety

Last edited by pop2020 (2007-11-02 18:12:36)

Offline

 

2007-11-02 18:08:54

AdBot
AdsPosting Bot


#2 2007-11-05 05:47:32

Cool
New member
Ranking
Reputation :  [+ 0/ -0 ]

Re: 150mg for 3 years now and i am beggining to get need some help please

Yes, not only you there are so much undesirable side effects of effexor, even doctors donít know fully about it, I think .Check under the following link; you must agree with me :
http://www.ndri.com/forum/t29-need-help-effexor-causing-me-problems-i-think.html

Offline

 
Powered by WWWThreads Forum Home | News | Articles | Forum | Contact | About
Show recent posts
Show unanswered posts